What are Loratadine Tablets?
Loratadine is ideal for people who are suffering from hay fever or other allergies. This product contains 10mg of Loratadine in each tablet, which provides relief from itchy or watery eyes, sneezing, coughs, or any other hayfever and allergy symptoms when you need it most.
What happens when I have hay fever or allergies?
When you suffer from hay fever or have an allergic reaction to pet hair or dust mites, your body reacts to whatever it is that triggers your allergy. Your body begins to make a chemical called histamine, which is what causes the symptoms of an allergic reaction. This is when you get a runny nose, itchy or watery eyes, coughs, and sneezes.
How does Loratadine relieve hay fever symptoms?
Loratadine contains 10mg of an active ingredient called Loratadine, which is an antihistamine. Antihistamines work to block histamine, meaning that Loratadine tablets directly block the cause of allergic reactions in your body. This is how Loratadine tablets work to provide quick and effective relief to symptoms of hay fever or allergies.
Is Loratadine the best choice for me?
Haylief™ 10mg Loratadine tablets are ideal for those who are suffering from itchy and watery eyes, coughs, sneezing, and a runny nose caused by hay fever or allergies. Loratadine tablets are perfect for all the family and can be used by children as young as two. Just take Haylief™ when you need to combat an allergic reaction.
How to take Loratadine.
Loratadine tablets can be taken by adults and children aged between 2 and 12 as long as they weigh more than 30kg. Take one Loratadine tablet once a day and swallow with a drink of water. If you would like more information about how to take this medicine, read our patient information leaflet.
Why do I need to answer questions to buy this product?
You do not need a prescription for Haylief™, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that Loratadine tablets are the best choice for you.
When should Loratadine not be used?
Loratadine tablets should not be used by those under the age of 2, or children aged between 2 and 12 who weigh less than 30kg. If you are pregnant or trying to become pregnant, speak to your doctor before taking Haylief™. Loratadine tablets are not suitable for those who are breastfeeding. If you have severe liver problems, you may need to take these tablets less often, so be sure to speak to your doctor before taking this product.
Loratadine has side effects, just like all medicines, but not everyone will experience them. The most common side effects in adults and children over 12 include:
- Increased appetite
- Difficulty sleeping.
The most common side effects in children under 12 are:
If you or your child experience any of these side effects, speak to your doctor or Chemist 4 U pharmacist. If you experience difficulty breathing or swelling of the face, neck, tongue, or throat while taking Loratadine 10mg Loratadine tablets, this could be a severe allergic reaction. If this happens, stop taking this medicine and see a doctor immediately.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Please note that this product may be flat packed to make it letterbox friendly for your convenience. Free delivery only applies when you have one item in your basket. If you add any more items, regular delivery charges will apply.
Tablet containing: Loratadine 10mg
The other ingredients are: Lactose Monohydrate, Microcystalline cellulose, Maize starch, Magnesium stearate.
10 Tips to Prevent Hay Fever at Home
When you’re suffering from hay fever it can make the Spring and Summer months unbearable.
It feels like everything you do makes you a magnet for pollen and you get really sick of explaining that you’re not upset, your eyes are just watering with your allergies!
That’s why we’ve collected 10 simple tips that will help to keep you safe from hay fever when you’re at home this allergy season, keep reading to find out what you can do to keep your home pollen-free!
Hay Fever Season - Hay Fever Statistics UK
Drowsy vs Non-Drowsy Antihistamines
When you are suffering from an allergic reaction or hay fever you will be looking for a fast, effective treatment that will stop the symptoms as soon as possible. There are a lot of treatments available, in particular, antihistamines, which stop the body producing the symptoms associated with an allergic reaction. However, when it comes to choosing the right treatment for you there are a number of different things that you need to consider.
Do I Have Hay Fever or a Cold?
It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.
But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?
There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.
Save Money On Your Medicine by Going Generic
Which Hay Fever Treatment Is Right For Me?
Can I Take Two Kinds Of Hayfever Medication At Once?
Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.
If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.
Do I have hay fever? Your hay fever diagnosis
Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?
Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?
If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.
This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.
What Can I Do To Treat My Child's Hayfever?
Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.
Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.
Please can you tell me what is the expiration date on these?
The current stock being dispatched is dated 02/2020
What is the best non drowsy tablets /least side effects . Do any make you put on weight
Haylief is non-drowsy and no hayfever Tablets should put on weight.
I am lactose intolerant, i need hayfever tablets that have no lactose in their ingredient. Which one do you suggest please?
The extremely tiny amount of working ingredient in the medication needs to be surrounded with fillers that bulk it out to be large enough to handle. A substance that is mostly tasteless but with just enough sweetness to balance out the bitter taste of many medications is great. That lactose can be formulated to break down in the stomach to release the medication makes it nearly ideal.
What does this mean for those who are lactose intolerant?
Not as much as you might think. Only a tiny amount of lactose is present in any one pill. One study I read estimated that the average pill had 25 mg of lactose. You’d need to take 500 such pills to equal the lactose in a glass of milk at that rate.
Some people might still have symptoms from this tiny amount, especially if they have to take many such pills each day, as the elderly or those with serious illnesses must do. All I can suggest is to take take the liquid.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days
Standard UK Delivery - £2.95* - Delivery within 3-5 working days
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here